Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Belov, Nikita Konstantinovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:14
Abstract pages:101
References:6
E-mail:

http://www.mathnet.ru/eng/person154706
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. A. A. Knizhnik, S. V. Korobtsev, D. D. Medvedev, B. V. Potapkin, N. K. Belov, “Peculiarities of the gas breakdown in narrow discharge gaps at high pressures”, Pis'ma v Zh. Èksper. Teoret. Fiz., 111:5 (2020),  305–310  mathnet  elib; JETP Letters, 111:5 (2020), 273–277  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021